Further study on solutions of some non-linear homogeneous differential equations in connection to Brück conjecture


 Pramanik, Dilip Chandra  and Roy, Kapil


Abstract

creative_2020_29_2_183_189_abstract

In this paper, using the theory of complex differential equations, we study the solution of some non-linear complex differential equations in connection to Brück conjecture which generalized some earlier results due to Pramanik, D. C. and Biswas, M.,  On solutions of some non-linear differential equations in connection to Bruck conjecture, Tamkang J. Math., 48 (2017), No. 4, 365–375; and Wang, H., Yang, L-Z. and Xu, H-Y., On some complex differential and difference equations concerning sharing function, Adv. Diff. Equ., 2014, 2014:274.

Additional Information

Author(s)

  Roy, Kapil, Pramanik, Dilip Chandra